# SDR 96ZZZX737

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Chafed
- Location: Dl Sw Box
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A ELECTRICAL SPARK WAS SEEN IN THE VICINITY OF THE OVERHEAD CIRCUIT BREAKER PANEL.  REMOVED OVERHEAD ON PILOT'S SIDE AND FOUND A WIRE CHAFED AGAINST THE AFT RIGHT CORNER OF THE DL SWITCH BOX.  CHAFE WAS REPAIRED.
